Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am taking tryptomer 10 mg from last 1 week but I feel many side effects of this tablet for example I am confused in road crossing my left head feel hang & weighted I am always feeling nervous I am lost the taste of any food I have already take plain brain MRI but it's normal what I do please suggest me.

2 Doctors Answered
If all these symptoms are after using medicine that means it is not suiting you, so stop it. You didn't mention the reason for taking this medication. Consult your treating psychiatrist who prescribed this medication to you and discuss the issue so that alternative treatment can be suggested. All the best.
2 people found this helpful
This are know side effects of tryptomer but I would recommend you to continue the meds and wait for a few days coz most of these side effects develop tolerance. If not helping then consult the doctor who prescribed it.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.